# SDR CA050510012

- Difficulty date: March 24, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,837 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3411 · Pitot/Static System
- Part: Bracket
- Part number: 524111255
- Condition: Cracked
- Location: Pitot Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS NOTED DURING INSPECTIONS AT LEADING AND TRAILING EDGES OF PITOT HEAD MOUNTING BRACKETS.  MANUFACTURER SHOULD BEGIN CURVING THE MOUNTING PLATE TO MATCH THE UNDER SIDE OF WING.  FEEL THIS WOULD STOP THE STRESS CRACKING.
